Alert archive / Nebraska / Wind Advisories in 2025
Wind Advisory 13, NWS Omaha, NE
NWS Omaha, NE issued this wind advisory at Dec 9, 2025, 3:01 AM CST for 8 counties in Iowa; 30 counties in Nebraska. It took effect at Dec 9, 2025, 9:00 PM CST. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Dec 9, 2025, 3:01 AM CST (09:01 UTC)
- In effect from
- Dec 9, 2025, 9:00 PM CST
- Expired
- Dec 10, 2025, 9:06 AM CST
- In force
- 12 hr
- Issued by
- NWS Omaha, NE
All 38 counties
Fremont County, IA, Harrison County, IA, Mills County, IA, Monona County, IA, Montgomery County, IA, Page County, IA, Pottawattamie County, IA, Shelby County, IA, Antelope County, NE, Boone County, NE, Burt County, NE, Butler County, NE, Cass County, NE, Cedar County, NE, Colfax County, NE, Cuming County, NE, Dodge County, NE, Douglas County, NE, Gage County, NE, Jefferson County, NE, Johnson County, NE, Knox County, NE, Lancaster County, NE, Madison County, NE, Nemaha County, NE, Otoe County, NE, Pawnee County, NE, Pierce County, NE, Platte County, NE, Richardson County, NE, Saline County, NE, Sarpy County, NE, Saunders County, NE, Seward County, NE, Stanton County, NE, Thurston County, NE, Washington County, NE, Wayne County, NE
The radar
The Omaha radar (KOAX), 16 km from the middle of the area, began a volume at 09:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 9.0 hours before the alert went out and 16 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1075 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 572 m²/s²
- 0-3 km storm-relative helicity
- 571 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
692 WWUS73 KOAX 090901 NPWOAX URGENT - WEATHER MESSAGE National Weather Service Omaha/Valley NE 301 AM CST Tue Dec 9 2025 NEZ011-012-015>018-030>032-091715- /O.NEW.KOAX.WI.Y.0013.251210T0300Z-251210T1200Z/ Knox-Cedar-Thurston-Antelope-Pierce-Wayne-Boone-Madison-Stanton- Including the cities of Plainview, Crofton, Norfolk, Hartington, Albion, Pierce, Osmond, Wausa, Randolph, Elgin, Bloomfield, St. Edward, Wayne, Neligh, Stanton, Winnebago, Macy, Coleridge, Creighton, Laurel, Walthill, Niobrara, Pender, and Verdigre 301 AM CST Tue Dec 9 2025 ...WIND ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 6 AM CST WEDNESDAY... * WHAT...Northwest winds 25 to 35 mph with gusts up to 55 mph expected. * WHERE...Antelope, Boone, Cedar, Knox, Madison, Pierce, Stanton, Thurston, and Wayne Counties. * WHEN...From 9 PM this evening to 6 AM CST Wednesday. * IMPACTS...Outdoor furniture, loose objects likely to get blown around. High profile vehicles will encounter difficult travel, especially along north-south running roads. Blowing snow is possible in isolated areas. $$ IAZ043-055-056-069-079-080-090-091-NEZ033-034-042>045-050>053- 065>068-078-088>093-091715- /O.NEW.KOAX.WI.Y.0013.251210T0600Z-251210T1400Z/ Monona-Harrison-Shelby-Pottawattamie-Mills-Montgomery-Fremont- Page-Cuming-Burt-Platte-Colfax-Dodge-Washington-Butler-Saunders- Douglas-Sarpy-Seward-Lancaster-Cass-Otoe-Saline-Jefferson-Gage- Johnson-Nemaha-Pawnee-Richardson- Including the cities of Blair, Columbus, Auburn, Tekamah, Falls City, Woodbine, Tecumseh, Sidney, Council Bluffs, Table Rock, Pawnee City, La Vista, Omaha, David City, Red Oak, Clarinda, Logan, Wahoo, Mapleton, Hamburg, Onawa, Fremont, Lincoln, West Point, Harlan, Lyons, Milford, Wisner, Nebraska City, Shenandoah, Missouri Valley, Beatrice, Plattsmouth, Tabor, Crete, Seward, Farragut, Dunlap, Wilber, Sterling, Glenwood, Schuyler, Oakland, Yutan, Papillion, Fairbury, Bellevue, Ashland, and Decatur 301 AM CST Tue Dec 9 2025 ...WIND ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CST WEDNESDAY... * WHAT...Northwest winds 20 to 30 mph with gusts up to 50 mph expected. * WHERE...Portions of southwest and west central Iowa and east central, northeast, and southeast Nebraska. * WHEN...From midnight tonight to 8 AM CST Wednesday. * IMPACTS...Gusty winds will blow around unsecured objects. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ Nicolaisen
4 follow-up statements
055 WWUS73 KOAX 091716 NPWOAX URGENT - WEATHER MESSAGE National Weather Service Omaha/Valley NE 1116 AM CST Tue Dec 9 2025 NEZ011-012-015>018-030>032-101400- /O.UPG.KOAX.WI.Y.0013.251210T0300Z-251210T1200Z/ /O.NEW.KOAX.HW.W.0007.251210T0300Z-251210T1400Z/ Knox-Cedar-Thurston-Antelope-Pierce-Wayne-Boone-Madison-Stanton- Including the cities of Plainview, Wayne, Stanton, St. Edward, Walthill, Niobrara, Verdigre, Wausa, Winnebago, Albion, Coleridge, Elgin, Randolph, Norfolk, Laurel, Osmond, Bloomfield, Macy, Neligh, Creighton, Pender, Hartington, Crofton, and Pierce 1116 AM CST Tue Dec 9 2025 ...HIGH WIND WARNING IN EFFECT FROM 9 PM THIS EVENING TO 8 AM CST WEDNESDAY... * WHAT...Northwest winds 25 to 40 mph with gusts up to 60 mph expected. * WHERE...Antelope, Boone, Cedar, Knox, Madison, Pierce, Stanton, Thurston, and Wayne Counties. * WHEN...From 9 PM this evening to 8 AM CST Wednesday. * IMPACTS...Damaging winds could blow down trees and power lines. Scattered power outages are possible. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain in the lower levels of your home during the windstorm, and avoid windows. Watch for falling debris and tree limbs. Use caution if you must drive. && $$ IAZ043-055-056-069-NEZ033-034-042>045-050>053-101400- /O.UPG.KOAX.WI.Y.0013.251210T0600Z-251210T1400Z/ /O.NEW.KOAX.HW.W.0007.251210T0600Z-251210T1400Z/ Monona-Harrison-Shelby-Pottawattamie-Cuming-Burt-Platte-Colfax- Dodge-Washington-Butler-Saunders-Douglas-Sarpy- Including the cities of Omaha, David City, Onawa, Mapleton, Papillion, West Point, Missouri Valley, Logan, Tekamah, Lyons, Dunlap, Woodbine, Wisner, Council Bluffs, Bellevue, Yutan, Harlan, Decatur, La Vista, Blair, Columbus, Schuyler, Ashland, Fremont, Wahoo, and Oakland 1116 AM CST Tue Dec 9 2025 ...HIGH WIND WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CST WEDNESDAY... * WHAT...Northwest winds 25 to 40 mph with gusts up to 60 mph expected. * WHERE...Portions of southwest and west central Iowa and east central and northeast Nebraska. * WHEN...From midnight tonight to 8 AM CST Wednesday. * IMPACTS...Damaging winds could blow down trees and power lines. Scattered power outages are possible. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain in the lower levels of your home during the windstorm, and avoid windows. Watch for falling debris and tree limbs. Use caution if you must drive. && $$ IAZ079-080-090-091-NEZ065>068-078-088>093-101400- /O.CON.KOAX.WI.Y.0013.251210T0600Z-251210T1400Z/ Mills-Montgomery-Fremont-Page-Seward-Lancaster-Cass-Otoe-Saline- Jefferson-Gage-Johnson-Nemaha-Pawnee-Richardson- Including the cities of Pawnee City, Red Oak, Shenandoah, Tabor, Fairbury, Seward, Auburn, Crete, Farragut, Lincoln, Wilber, Table Rock, Glenwood, Clarinda, Falls City, Hamburg, Milford, Sidney, Plattsmouth, Sterling, Tecumseh, Beatrice, and Nebraska City 1116 AM CST Tue Dec 9 2025 ...WIND ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CST WEDNESDAY... * WHAT...Northwest winds 20 to 35 mph with gusts up to 50 mph expected. * WHERE...Portions of southwest Iowa and southeast Nebraska. * WHEN...From midnight tonight to 8 AM CST Wednesday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ Mead
191 WWUS73 KOAX 100752 NPWOAX URGENT - WEATHER MESSAGE National Weather Service Omaha/Valley NE 152 AM CST Wed Dec 10 2025 IAZ043-055-056-069-NEZ033-034-042>045-050>053-101400- /O.CON.KOAX.HW.W.0007.000000T0000Z-251210T1400Z/ Monona-Harrison-Shelby-Pottawattamie-Cuming-Burt-Platte-Colfax- Dodge-Washington-Butler-Saunders-Douglas-Sarpy- Including the cities of Mapleton, Schuyler, Missouri Valley, Bellevue, Wahoo, Tekamah, La Vista, Logan, Oakland, Onawa, Council Bluffs, Columbus, David City, Yutan, Blair, Ashland, Fremont, Harlan, Decatur, Papillion, Lyons, Woodbine, Dunlap, West Point, Wisner, and Omaha 152 AM CST Wed Dec 10 2025 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 AM CST THIS MORNING... * WHAT...Northwest winds 25 to 35 mph with gusts up to 55 mph. * WHERE...Portions of southwest and west central Iowa and east central and northeast Nebraska. * WHEN...Until 8 AM CST this morning. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain in the lower levels of your home during the windstorm, and avoid windows. Watch for falling debris and tree limbs. Use caution if you must drive. && $$ NEZ011-012-015>018-030>032-101400- /O.CON.KOAX.HW.W.0007.000000T0000Z-251210T1400Z/ Knox-Cedar-Thurston-Antelope-Pierce-Wayne-Boone-Madison-Stanton- Including the cities of Verdigre, Wayne, Hartington, Laurel, Wausa, Albion, Crofton, Creighton, Randolph, Osmond, Niobrara, Stanton, Walthill, Plainview, Coleridge, Elgin, Winnebago, Pender, Bloomfield, Neligh, St. Edward, Norfolk, Macy, and Pierce 152 AM CST Wed Dec 10 2025 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 AM CST THIS MORNING... * WHAT...Northwest winds 25 to 35 mph with gusts up to 55 mph. * WHERE...Antelope, Boone, Cedar, Knox, Madison, Pierce, Stanton, Thurston, and Wayne Counties. * WHEN...Until 8 AM CST this morning. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain in the lower levels of your home during the windstorm, and avoid windows. Watch for falling debris and tree limbs. Use caution if you must drive. && $$ IAZ079-080-090-091-NEZ065>068-078-088>093-101400- /O.CON.KOAX.WI.Y.0013.000000T0000Z-251210T1400Z/ Mills-Montgomery-Fremont-Page-Seward-Lancaster-Cass-Otoe-Saline- Jefferson-Gage-Johnson-Nemaha-Pawnee-Richardson- Including the cities of Shenandoah, Sterling, Table Rock, Tecumseh, Auburn, Hamburg, Red Oak, Farragut, Glenwood, Plattsmouth, Tabor, Seward, Crete, Milford, Lincoln, Falls City, Sidney, Clarinda, Beatrice, Nebraska City, Wilber, Fairbury, and Pawnee City 152 AM CST Wed Dec 10 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 AM CST THIS MORNING... * WHAT...Northwest winds 20 to 30 mph with gusts up to 50 mph. * WHERE...Portions of southwest Iowa and southeast Nebraska. * WHEN...Until 8 AM CST this morning. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ Nicolaisen
564 WWUS73 KOAX 101333 NPWOAX URGENT - WEATHER MESSAGE National Weather Service Omaha/Valley NE 733 AM CST Wed Dec 10 2025 IAZ055-056-069-NEZ042>045-050>053-101600- /O.EXP.KOAX.HW.W.0007.000000T0000Z-251210T1400Z/ /O.EXB.KOAX.WI.Y.0013.000000T0000Z-251210T1600Z/ Harrison-Shelby-Pottawattamie-Platte-Colfax-Dodge-Washington- Butler-Saunders-Douglas-Sarpy- Including the cities of Logan, Columbus, Yutan, Omaha, Blair, La Vista, Fremont, Woodbine, Dunlap, Schuyler, Ashland, David City, Wahoo, Papillion, Missouri Valley, Council Bluffs, Bellevue, and Harlan 733 AM CST Wed Dec 10 2025 ...WIND ADVISORY IN EFFECT UNTIL 10 AM CST THIS MORNING... ...HIGH WIND WARNING WILL EXPIRE AT 8 AM CST THIS MORNING... * WHAT...Northwest winds 20 to 25 mph with gusts up to 45 mph. * WHERE...Portions of southwest Iowa and east central and northeast Nebraska. * WHEN...Until 10 AM CST this morning. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ IAZ043-NEZ011-012-015>018-030>034-101445- /O.EXP.KOAX.HW.W.0007.000000T0000Z-251210T1400Z/ Monona-Knox-Cedar-Thurston-Antelope-Pierce-Wayne-Boone-Madison- Stanton-Cuming-Burt- Including the cities of Randolph, West Point, Bloomfield, Niobrara, Lyons, Pender, Wayne, St. Edward, Verdigre, Albion, Onawa, Creighton, Macy, Plainview, Oakland, Winnebago, Wisner, Osmond, Norfolk, Tekamah, Coleridge, Crofton, Elgin, Mapleton, Neligh, Stanton, Walthill, Wausa, Pierce, Laurel, Hartington, and Decatur 733 AM CST Wed Dec 10 2025 ...HIGH WIND WARNING WILL EXPIRE AT 8 AM CST THIS MORNING... Strongest winds have shifted south of this area. $$ IAZ079-080-090-091-NEZ065>068-078-088>093-101600- /O.EXT.KOAX.WI.Y.0013.000000T0000Z-251210T1600Z/ Mills-Montgomery-Fremont-Page-Seward-Lancaster-Cass-Otoe-Saline- Jefferson-Gage-Johnson-Nemaha-Pawnee-Richardson- Including the cities of Auburn, Falls City, Shenandoah, Glenwood, Fairbury, Sidney, Clarinda, Plattsmouth, Crete, Lincoln, Sterling, Seward, Pawnee City, Red Oak, Wilber, Tecumseh, Beatrice, Table Rock, Hamburg, Nebraska City, Tabor, Farragut, and Milford 733 AM CST Wed Dec 10 2025 ...WIND ADVISORY NOW IN EFFECT UNTIL 10 AM CST THIS MORNING... * WHAT...Northwest winds 20 to 25 mph with gusts up to 45 mph. * WHERE...Portions of southwest Iowa and southeast Nebraska. * WHEN...Until 10 AM CST this morning. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ KG
506 WWUS73 KOAX 101506 NPWOAX URGENT - WEATHER MESSAGE National Weather Service Omaha/Valley NE 906 AM CST Wed Dec 10 2025 IAZ055-056-069-079-080-090-091-NEZ042>045-050>053-065>068-078- 088>093-101615- /O.CAN.KOAX.WI.Y.0013.000000T0000Z-251210T1600Z/ Harrison-Shelby-Pottawattamie-Mills-Montgomery-Fremont-Page- Platte-Colfax-Dodge-Washington-Butler-Saunders-Douglas-Sarpy- Seward-Lancaster-Cass-Otoe-Saline-Jefferson-Gage-Johnson-Nemaha- Pawnee-Richardson- Including the cities of Omaha, Sterling, Hamburg, Logan, Milford, Council Bluffs, Beatrice, Falls City, Lincoln, Plattsmouth, Glenwood, Tecumseh, Woodbine, Fairbury, Shenandoah, Schuyler, Columbus, Harlan, Ashland, Tabor, Wilber, Clarinda, Crete, Missouri Valley, Farragut, Fremont, Yutan, David City, Seward, Pawnee City, Sidney, Blair, Wahoo, La Vista, Nebraska City, Auburn, Dunlap, Red Oak, Papillion, Bellevue, and Table Rock 906 AM CST Wed Dec 10 2025 ...WIND ADVISORY IS CANCELLED... Winds will continue to diminish this morning $$ Mead
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this wind advisory went out at Dec 8, 11:16 PM CST, 3 hours 45 minutes earlier. Its key messages:
- A brief warmup is expected into Tuesday, with highs warming into the mid 40s to mid 50s.
- Strong winds possible (50% chance) Tuesday night into Wednesday morning with gusts 40 to 50 mph.
- Snow chances late Wednesday into Thursday (20-40%), followed by a return of colder temperatures for the weekend.
Area forecast discussion, Dec 8, 11:16 PM CST, 3 hours 45 minutes before
Area Forecast Discussion National Weather Service Omaha/Valley NE 1116 PM CST Mon Dec 8 2025 .KEY MESSAGES... - A brief warmup is expected into Tuesday, with highs warming into the mid 40s to mid 50s. - Strong winds possible (50% chance) Tuesday night into Wednesday morning with gusts 40 to 50 mph. - Snow chances late Wednesday into Thursday (20-40%), followed by a return of colder temperatures for the weekend. && .DISCUSSION... Issued at 229 PM CST Mon Dec 8 2025 Low clouds this afternoon are gradually clearing from west to east across eastern Nebraska and southwest Iowa. These clouds have made it hard for areas along and east of a line from Norfolk to Lincoln to warm up, with temperatures still in the upper 20s to low 30s under the clouds. Once clouds clear, though, warm air advection should allow temperatures to pop up pretty quickly before sunset, with highs still expected to reach into the mid 30s in Omaha, and low 40s for areas west of Fremont. The upper-level pattern shows a standing wave across the CONUS which will remain fairly stationary through the rest of the week, with a broad ridge over the West Coast, and troughing over the Mississippi and Ohio River Valleys. This will allow for a series of clipper systems to eject out of the Canadian Rockies southward into the Northern Plains over the next several days providing at least one decent chance for precipitation Thursday into Friday. Looking at tonight, the first in this series of impulses arrives, mainly bringing cloud cover to the area and a shift in winds to west or southwesterly. A low pressure system passing to our north will bring a warm front through which will only increase warm-air advection into Tuesday leading to some potential for fog development early Tuesday morning depending on how much winds are able to relax. For now, model guidance isn't sold on the potential for fog, so have left it out of the grids, but I'd say there's about a 30% chance we see fog between 5-10 AM on Tuesday. With a significant amount of warm-air advection ongoing on Tuesday, temperatures are going to warm into the mid 40s to low 50s across the area Tuesday afternoon which will likely lead to significant snowmelt across the area. The next, much more dynamic clipper Low will skirt to our north tomorrow night into Wednesday, primarily bringing the potential for strong winds to eastern Nebraska and western Iowa as it deepens fairly rapidly over Minnesota and Iowa. We may need a Wind Advisory for the overnight hours Tuesday night into Wednesday morning for gusts 40 to 50 mph. Right now soundings show a stout inversion in place which would help keep those stronger winds up above the surface layer, but that burns off around 15Z which would allow those 40 to 50 mph gusts to reach the surface for the late morning hours toward the tail end of the event. If we see that inversion mix out earlier we could potentially see several hours of gusts 40 to 50 mph starting around midnight. This same system could potentially bring some light rain to far northeast Nebraska Tuesday afternoon, but should exit the area before temperatures get cold enough for snow. Wednesday colder air moves back in behind the low pressure system exiting to the east with temperatures only warming into the low-to-mid 30s across much of our area. This will prime the environment for our next, weaker, shortwave which could lead to the development of a frontogenesis band stretching somewhere from western South Dakota into eastern Nebraska overnight Wednesday night into early Thursday. We'll want to watch this closely as these bands typically bring a narrow corridor of heavier snow with sharp cutoffs north and south with little-to- no snow. Behind this Thursday system we see another cold front move through, this time bringing more arctic air into the area for the weekend. Any additional chances for snow will be highly dependent on any shifts in the standing wave across the CONUS with the storm track bringing additional impulses out of the Canadian Rockies. Right now, ensemble guidance is predicting the storm track will shift slightly farther northeast keeping us dry and cold over the weekend. Temperatures will be cooling back down starting Friday with highs down in the teens to mid 20s across much of the area. Highs remain in the teens to mid 20s into Saturday as well. We may start to see temperatures rebound a bit on Sunday as guidance suggests the ridge over the west coast finally starts to shift eastward, but with how far out in the forecast this is, there is still a lot of uncertainty. && .AVIATION /06Z TAFS THROUGH 06Z WEDNESDAY/... Issued at 1113 PM CST Mon Dec 8 2025 VFR conditions prevail through the period. Winds remain light out of the south and southwest through late Tuesday morning. A passing low pressure system will push a cold front through the region during Tuesday afternoon. A northwesterly wind shift is expected with this front. Wind speeds begin to increase also with gusts developing late in the period. LLWS may be of concern heading into Tuesday evening with strong low-level winds above weakening lower-level winds. This will be monitored for future TAF forecasts. && .OAX WATCHES/WARNINGS/ADVISORIES... NE...None. IA...None. && DISCUSSION...McCoy AVIATION...Chehak
Hazardous weather outlook, Dec 8, 9:01 PM CST, 6 hours before
Hazardous Weather Outlook National Weather Service Omaha/Valley NE 901 PM CST Mon Dec 8 2025 IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034- 042>045-050>053-065>068-078-088>093-100315- Monona-Harrison-Shelby-Pottawattamie-Mills-Montgomery-Fremont-Page- Knox-Cedar-Thurston-Antelope-Pierce-Wayne-Boone-Madison-Stanton- Cuming-Burt-Platte-Colfax-Dodge-Washington-Butler-Saunders-Douglas- Sarpy-Seward-Lancaster-Cass-Otoe-Saline-Jefferson-Gage-Johnson- Nemaha-Pawnee-Richardson- 901 PM CST Mon Dec 8 2025 This Hazardous Weather Outlook is for southwest Iowa, west central Iowa, east central Nebraska, northeast Nebraska and southeast Nebraska. .DAY ONE...Tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Strong winds are likely (70% chance) overnight Tuesday into early Wednesday morning with gusts of 40 to 50 mph. There is also a medium chance of accumulating snow (30-50% chance) Wednesday night into Thursday over northeast Nebraska and west-central Iowa. The exact location of snow and total amounts are uncertain at this time. Colder temperatures move back in on Friday and stick around through the weekend with morning temperatures in the single digits to below zero. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 9, 11:16 AM CST | High Wind Warning | OAX | Harrison, Monona, Pottawattamie, Shelby | 21 hr |
Nearby
Wind Advisories in Nebraska, 2025Wind Advisories in Iowa, 2025Every wind advisory in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.